Estimation of functions with spatially inhomogeneous smoothness: an approach based on total variation penalties

Mammen, Enno ; Geer, Sara van de

Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Zeitschrift für angewandte Mathematik und Mechanik : ZAMM
Volume: 76
Issue number: Supp.3
Page range: 139 - 142
Place of publication: Weinheim
Publishing house: Wiley-VCH
ISSN: 0044-2267 , 1521-4001
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item